RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 2, Pages 75–90 (Mi timm550)  

This article is cited in 2 scientific papers (total in 3 papers)

On amply regular graphs with $k=10$, $\lambda=3$

K. S. Efimova, A. A. Makhneva, M. S. Nirovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Kabardino-Balkar State University

Abstract: An undirected graph with $v$ vertices in which the degrees of all vertices are equal to $k$, each edge is contained in exactly $\lambda$ triangles, and the intersection of the neighborhoods of any two vertices at distance 2 contains exactly $\mu$ vertices is called amply regular with parameters $(v,k,\lambda,\mu)$. A classification of amply regular graphs with $k=10$, $\lambda=3$ is obtained.

Keywords: amply regular graph, distance-regular graph.

Full text: PDF file (258 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 16.06.2009

Citation: K. S. Efimov, A. A. Makhnev, M. S. Nirova, “On amply regular graphs with $k=10$, $\lambda=3$”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 2, 2010, 75–90

Citation in format AMSBIB
\Bibitem{EfiMakNir10}
\by K.~S.~Efimov, A.~A.~Makhnev, M.~S.~Nirova
\paper On amply regular graphs with $k=10$, $\lambda=3$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 2
\pages 75--90
\mathnet{http://mi.mathnet.ru/timm550}
\elib{http://elibrary.ru/item.asp?id=14809440}


Linking options:
  • http://mi.mathnet.ru/eng/timm550
  • http://mi.mathnet.ru/eng/timm/v16/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Efimov, A. A. Makhnev, “O vpolne regulyarnykh grafakh s $k=11$, $\lambda=4$”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 83–92  mathnet
    2. K. S. Efimov, “Classification of amply regular graphs with $b_1=6$”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 46–55  mathnet  crossref  isi  elib
    3. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:198
    Full text:40
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019